CSpace
一类含梯度项的二阶半线性椭圆型方程的爆炸解
唐仲伟1; 萧礼2
2004
Source Publication应用数学学报
ISSN0254-3079
Volume027Issue:002Pages:274
Abstract本文运用非线性变换、摄动方法结合上、下解方法得到了一类含梯度项的二阶半线性椭圆型方程爆炸解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47738
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.西北师范大学
Recommended Citation
GB/T 7714
唐仲伟,萧礼. 一类含梯度项的二阶半线性椭圆型方程的爆炸解[J]. 应用数学学报,2004,027(002):274.
APA 唐仲伟,&萧礼.(2004).一类含梯度项的二阶半线性椭圆型方程的爆炸解.应用数学学报,027(002),274.
MLA 唐仲伟,et al."一类含梯度项的二阶半线性椭圆型方程的爆炸解".应用数学学报 027.002(2004):274.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[唐仲伟]'s Articles
[萧礼]'s Articles
Baidu academic
Similar articles in Baidu academic
[唐仲伟]'s Articles
[萧礼]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[唐仲伟]'s Articles
[萧礼]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.